Local classification of generalized complex structures

Michael Bailey Universit´e du Qu´ebec `a Montr´eal

Differential Geometry mathscidoc:1609.10324

Journal of Differential Geometry, 95, (1), 1-37, 2013
We give a local classification of generalized complex structures. About a point, a generalized complex structure is equivalent to a product of a symplectic manifold with a holomorphic Poisson manifold. We use a Nash-Moser type argument in the style of Conn’s linearization theorem.
No keywords uploaded!
[ Download ] [ 2016-09-14 08:12:59 uploaded by admin ] [ 432 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{michael2013local,
  title={LOCAL CLASSIFICATION OF GENERALIZED COMPLEX STRUCTURES},
  author={Michael Bailey},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914081259752984986},
  booktitle={Journal of Differential Geometry},
  volume={95},
  number={1},
  pages={1-37},
  year={2013},
}
Michael Bailey. LOCAL CLASSIFICATION OF GENERALIZED COMPLEX STRUCTURES. 2013. Vol. 95. In Journal of Differential Geometry. pp.1-37. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160914081259752984986.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved